# SDR UIEA2023082200795

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8F
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 4136T1001
- Part serial: 2085
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD T/E FLAP ELEC PWR C/B POPPED OUT( 1) IAW AMM 27-51-17-000-801 REV 42 REMOVED INBD FLAP ELEC MOTOR. 2) IAW AMM 27-51-17-400-801 REV 42 INSTALL AND TEST INBD FLAP ELEC MOTOR. 3) CONDITION CHECK NORMAL )
